# SDR USAA050512

- Difficulty date: April 20, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65617777
- Condition: Cracked
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER SPLICE CRACKED 3 INCHES, S15L SPLICE CRACKED STATION 360 AT TIE CLIP.  REMOVED AND REPLACED CRACKED PART WITH NEW SPLICE IAW SRM 51-10-02 AND 51-40-02.  (M)
